eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Intuniv cause Skin rash (Rashes)?

Summary: Skin rash is reported only by a few people who take Intuniv.

We study 654 people who have side effects while taking Intuniv from FDA and social media. Among them, 4 have Skin rash. Find out below who they are, when they have Skin rash and more.

You are not alone: join a mobile support group for people who take Intuniv and have Skin rash >>>

 

 

 

 

Intuniv

Intuniv has active ingredients of guanfacine hydrochloride. It is often used in attention deficit hyperactivity disorder. (latest outcomes from 835 Intuniv users)

Skin rash

Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Skin rash patients)

On Mar, 1, 2015: 654 people reported to have side effects when taking Intuniv. Among them, 4 people (0.61%) have Skin Rash.

Trend of Skin rash in Intuniv reports

Time on Intuniv when people have Skin rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Skin rash100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Skin rash when taking Intuniv * :

FemaleMale
Skin rash0.00%100.00%

Age of people who have Skin rash when taking Intuniv * :

0-12-910-1920-2930-3940-4950-5960+
Skin rash0.00%66.67%33.33%0.00%0.00%0.00%0.00%0.00%

Severity of Skin rash when taking Intuniv ** :

leastmoderateseveremost severe
Skin rash0.00%50.00%50.00%0.00%

How people recovered from Skin rash ** :

while on the drugafter off the drugnot yet
Skin rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Attention deficit/hyperactivity disorder (1 people, 25.00%)
  2. Adhd (1 people, 25.00%)
  3. Behavior - unusual or strange (1 people, 25.00%)

Top co-used drugs for these people * :

n/a

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Skin Rash while taking Intuniv?

You are not alone! Join a mobile support group:
- support group for people who take Intuniv and have Skin Rash
- support group for people who take Intuniv
- support group for people who have Skin Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What is the mortality rate for septicemia
    A single sleepwalking episode. Recent termination of cigarette use.
  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?

More questions for: Intuniv, Skin rash

You may be interested at these reviews (Write a review):

  • Respiridone causes hyper activity
    My 7yr old is taking intuniv in the AM and respiridone @ pm but it makes run around crazy like a boost of energy
  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Heavy breathing caused from tenex?
    My son is on tenex and is doing this heavy breathing. Not sure if its another motor tic or if it is from the medicine. Any other experiences with this and tenex?
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Intuniv and tardive dyskenesia
    My daughter has autism and hyperactivity. She was treated with Intuniv for about 2 years. She developed tardive dyskenesia. I am currently in the process of finding ways to treat it. I have tried Zantac, baclofen, no treatment. so far those have not helped. I am going to try vitamin B6 now in hope of alleviating the condition.

More reviews for: Intuniv, Skin rash

Comments from related studies:

  • From this study (2 years ago):

  • My son was on Intuniv for less than a week and in addition to sleeping about 20 hours/day, he developed this terrible rash that is still all over his body after being off of the medication for 4 days.

    Reply

    athena on Jan, 13, 2013:

    My daughter is on intuniv and has become weak and won't eat much. She is 4 her cough has been supressed along with her immune system. When I don't give her the medication her sore throat gets better but her cough returns. This medication I think does a lot more than what it intention is made for, I'm taking her off before she develop cancer.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.